Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 73, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 4, 2016, 2:31 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 4, 2016, 2:31 AM PDT (09:31 UTC)
- Expired
- May 7, 2016, 3:25 AM PDT
- In force
- 3 days
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
890 WHUS76 KMTR 040931 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 231 AM PDT WED MAY 4 2016 PZZ570-041745- /O.NEW.KMTR.SC.Y.0073.160504T0931Z-160506T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 231 AM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-041745- /O.NEW.KMTR.SC.Y.0073.160504T2000Z-160505T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 231 AM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
12 follow-up statements
117 WHUS76 KMTR 041618 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 918 AM PDT WED MAY 4 2016 PZZ570-050030- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 918 AM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050030- /O.CON.KMTR.SC.Y.0073.160504T2000Z-160505T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 918 AM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
062 WHUS76 KMTR 042123 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 223 PM PDT WED MAY 4 2016 PZZ570-050530- /O.EXT.KMTR.SC.Y.0073.000000T0000Z-160506T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 223 PM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050400- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160505T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 223 PM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
067 WHUS76 KMTR 050357 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 857 PM PDT WED MAY 4 2016 PZZ530-050500- /O.EXP.KMTR.SC.Y.0073.000000T0000Z-160505T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 857 PM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... WINDS WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-051200- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 857 PM PDT WED MAY 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
339 WHUS76 KMTR 050912 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 212 AM PDT THU MAY 5 2016 PZZ571-051715- /O.EXB.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 212 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-051715- /O.EXB.KMTR.SC.Y.0073.160505T2100Z-160506T0400Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 212 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-051715- /O.EXT.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 212 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
398 WHUS76 KMTR 051627 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 927 AM PDT THU MAY 5 2016 PZZ570-060030- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 927 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-060030- /O.CON.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 927 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-060030- /O.CON.KMTR.SC.Y.0073.160505T2100Z-160506T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 927 AM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
091 WHUS76 KMTR 052135 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 235 PM PDT THU MAY 5 2016 PZZ530-052245- /O.CAN.KMTR.SC.Y.0073.000000T0000Z-160506T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 235 PM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ570-060545- /O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 235 PM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-060545- /O.CON.KMTR.SC.Y.0073.160505T2200Z-160506T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 235 PM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
479 WHUS76 KMTR 060414 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 914 PM PDT THU MAY 5 2016 PZZ570-061215- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 914 PM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-061215- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 914 PM PDT THU MAY 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
891 WHUS76 KMTR 060947 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 247 AM PDT FRI MAY 6 2016 PZZ570-061600- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 247 AM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-061600- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 247 AM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
304 WHUS76 KMTR 061546 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 846 AM PDT FRI MAY 6 2016 PZZ570-070000- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 846 AM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-062200- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160506T2200Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 846 AM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
475 WHUS76 KMTR 062138 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 238 PM PDT FRI MAY 6 2016 PZZ570-070545- /O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 238 PM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-070400- /O.EXT.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 238 PM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
224 WHUS76 KMTR 070401 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 901 PM PDT FRI MAY 6 2016 PZZ571-070515- /O.EXP.KMTR.SC.Y.0073.000000T0000Z-160507T0400Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 901 PM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ570-071215- /O.CON.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 901 PM PDT FRI MAY 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
263 WHUS76 KMTR 071025 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 325 AM PDT SAT MAY 7 2016 DEFAULT OVERVIEW SECTION PZZ570-071130- /O.CAN.KMTR.SC.Y.0073.000000T0000Z-160507T2200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 325 AM PDT SAT MAY 7 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:55 PM PDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 3, 10:55 PM PDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1055 PM PDT TUE MAY 3 2016
.SYNOPSIS....HIGH CLOUDS WILL PUSH INTO THE AREA TODAY AS A SYSTEM
APPROACHES FROM THE PACIFIC. THIS WILL BRING COOLER TEMPERATURES
TO THE AREA BEGINNING WEDNESDAY ALONG WITH A POSSIBILITY OF
SHOWERS AND A RISK OF AFTERNOON THUNDERSTORMS...THESE CONDITIONS
ARE EXPECTED TO PERSIST INTO THE WEEKEND.
&&
.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...MID AND UPPER LEVEL
CLOUDS MOVING IN AHEAD OF AN APPROACHING UPPER LEVEL TROUGH HAVE
BLANKETED THE REGION THIS EVENING. TEMPERATURES ARE RUNNING
ABOUT THE SAME AS YESTERDAY IF NOT A FEW DEGREES WARMER WHICH IS
LIKELY DUE TO THE INCREASED CLOUD COVER OVER THE DISTRICT. WINDS
REMAIN LIGHT WITH GRADIENTS AND MARINE LEVEL DEPTH OF 2000 FEET
ALMOST IDENTICAL TO YESTERDAY AT THIS TIME.
MODELS REMAIN IN FAIRLY GOOD AGREEMENT WITH RESPECT TO THE
APPROACHING SYSTEM WITH ALL INDICATIONS OF THE TROUGH FORMING A
CLOSED LOW BY WEDNESDAY EVENING. THE FORECAST REMAINS ON TRACK
WITH SHOWERS ANTICIPATED TO BEGIN WEDNESDAY WITH GREATEST CHANCES
ACROSS THE NORTHERN HALF OF THE CWA. AS THE SYSTEM NEARS AND THE
COOL UNSTABLE AIRMASS MOVES INTO OUR AREA THE CHANCE OF ISOLATED
AFTERNOON THUNDERSTORMS WILL INCREASE. CURRENT THINKING IS THAT
THE SHOWERS WILL MOVE IN ACROSS THE NORTH BAY WEDNESDAY MORNING
WITH INCREASING INSTABILITY AND DAYTIME HEATING LEADING TO A
CHANCE OF ISOLATED THUNDERSTORM ACROSS THE NORTHERN HALF OF THE
WARNING AREA IN THE AFTERNOON. AS THE LOW MOVES OVER THE NORTHERN
AND CENTRAL CALIFORNIA COAST ON THURSDAY SHOWERS WILL SPREAD
ACROSS THE ENTIRE DISTRICT. THE POTENTIAL FOR CONVECTION INCREASE
THURSDAY AFTERNOON INTO FRIDAY AS THE CENTER OF THE LOW MOVES
SOUTHEAST INTO SOUTHERN CALIFORNIA. UPPER LEVEL LOWS ARE DIFFICULT
TO PREDICT AS THEIR MOVEMENT CAN BE A BIT UNPREDICTABLE THEREFORE
THE CHANCE OF SHOWERS AND THUNDERSTORMS HAS BEEN BROAD BRUSHED
ACROSS THE REGION. SHOWERS ARE ANTICIPATED TO TAPER SATURDAY
EVENING AS THE LOW MOVES INLAND TOWARD THE FOUR-CORNERS REGION.
FROM PREVIOUS DISCUSSION...ALTHOUGH THERE WILL BE A CHANCE OF
RAIN EACH DAY, AMOUNTS WILL BE VERY LIGHT. IN FACT, RAINFALL
TOTALS FROM THE CNRFC THROUGH THE WEEKEND INDICATE LESS THAN 1/4"
FOR MOST URBAN LOCATIONS. HIGHER ELEVATIONS COULD LOCALLY SEE UP
TO 1/2". ALL AREAS WILL SEE COOLER TEMPERATURES WITH HIGHS IN THE
UPPER 50S TO NEAR 70 EXPECTED TOMORROW THROUGH FRIDAY. THIS WOULD
TRANSLATE TO A DROP OF UP TO 20 DEGREES COMPARED TO THE HEAT LAST
SUNDAY.
LONGER RANGE OUTLOOK FOR NEXT WEEK FAVORS A RIDGE RETURNING WITH
WARMER THAN NORMAL TEMPERATURES AND DRIER THAN NORMAL CONDITIONS.
&&
.AVIATION...AS OF 10:54 PM PDT TUESDAY...THE SOUTHERN END OF AN
ELONGATED UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC WILL
GRADUALLY MOVE EAST AND BECOME A CLOSED LOW WEDNESDAY. SATELLITE
SHOWS AREAS OF LOW CLOUDS MOSTLY OVER THE COASTAL WATERS WHILE
MID-HIGH LEVEL CLOUDS CONTINUE TO STREAM IN OFF THE EASTERN
PACIFIC. MARINE LAYER INVERSIONS ARE LIKELY TO STEADILY DEEPEN AND
WEAKEN TONIGHT AND WEDNESDAY AS DEEP LAYERED COOLING TAKES PLACE
IN THE ATMOSPHERE DUE TO THE APPROACHING EPAC TROUGH.
THE WINDS FORECAST IS LOW CONFIDENCE THIS PERIOD. CIGS FORECAST LOW
TO MODERATE CONFIDENCE TONIGHT AND WEDNESDAY.
VICINITY OF KSFO...VFR TO MVFR CIGS LATE TONIGHT AND WEDNESDAY
MORNING. VICINITY SHOWERS AFTER 17Z WEDNESDAY.
SFO BRIDGE APPROACH...SIMILAR AS KSFO.
MONTEREY BAY TERMINALS...MVFR CIGS GRADUALLY DEVELOPING THIS EVENING.
LOW CONFIDENCE IFR CIGS FORECAST TONIGHT. PARTIAL CLEARING RETURNS
BY LATE WEDNESDAY MORNING. VICINITY SHOWERS WEDNESDAY AFTERNOON.
&&
.MARINE...AS OF 8:39 PM PDT TUESDAY...A LOW PRESSURE AREA OVER THE
EASTERN PACIFIC WILL MOVE TOWARD THE BAY AREA THROUGH MID-WEEK THEN
MOVE TO SOCAL BY THIS WEEKEND. COLDER UNSTABLE AIR WITH THIS LOW
WILL LEAD TO A CHANCE OF SHOWERS AS WELL AS A SLIGHT CHANCE OF
THUNDERSTORMS THROUGH MID-LATE WEEK. WINDS AND SEAS WILL GRADUALLY
INCREASE LATE THIS WEEK.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: CW
AVIATION/MARINE: CANEPA
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, May 3, 3:56 AM PDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 356 AM PDT TUE MAY 3 2016 CAZ006-505>513-516>518-528>530-041100- SAN FRANCISCO- COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 356 AM PDT TUE MAY 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT MORNING COASTAL FOG AND COOL TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STORM SYSTEM WILL SLOWLY PASS OVER THE FORECAST AREA BRINGING THE POSSIBILITY OF SHOWERS AND A RISK OF AFTERNOON THUNDERSTORMS BEGINNING WEDNESDAY AND PERSISTING THROUGH SATURDAY. A RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD OVER THE AREA SUNDAY BRINGING AN END TO THE CONVECTIVE ACTIVITY AND SLIGHTLY WARMER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY WEATHER IMPACTS TO THE NATIONAL WEATHER SERVICE.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.